# SDR CA141008009

- Difficulty date: July 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) IT WAS REPORTED THAT THERE WERE STALLS ON START UP.  THE FUEL MONITORING UNIT (FMU) WAS CHANGED AND THE ACFT RETURNED TO SERVICE.  THE FMU WAS SENT TO UTAS FOR INVESTIGATION.
